# SDR MALA976559

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Ind
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TORQUE GAUGE FLUCTUATES IN CLIMB 2-3 PERCENT, NOTED 84 PERCENT POWER SET, ALL OTHER INDICATIONS NORMAL AND CONSTANT.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE GROUND RAN AIRCRAFT, ALL SYSTEMS CHECK GOOD.  FOUND 2-3 PERCENT TORQUE FLUCTUATIONS IN LIMITS PER GE MM 72-00-00 PAGE 516 TABLE 501.
